MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; TIBIAL HINGE COMPONENT, W/O ROTATIONAL STOP

ONKOS SURGICAL ELEOS; TIBIAL HINGE COMPONENT, W/O ROTATIONAL STOP
Model Number 25002101E
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Scar Tissue (2060)
Date of Event 03/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause for the patient developing scar tissue was unable to be determined.The patient has undergone two revision surgeries due to scar tissue developing around the patella.The patient's medical history is unknown.Based on review of the device history records and sterilization batch release records, it was concluded that the failure was not associated with the manufacture or the sterilization of the implants or a nonconformance.
 
Event or Problem Description
A (b)(6) patient underwent a revision surgery on (b)(6) 2019 performed by dr.(b)(6) due to scar tissue forming around the patient's patella which was causing pain, stiffness, and a loss of range of motion of the knee.The surgeon debrided the scar tissue and revised a distal femur component, a tibial poly spacer, a tibial hinge component, and a distal femur axial pin with identical implants.
 
Additional Manufacturer Narrative
The root cause for the patient developing scar tissue was unable to be determined.The patient has undergone two revision surgeries due to scar tissue developing around the patella.The patient's medical history is unknown.Based on review of the device history records and sterilization batch release records, it was concluded that the failure was not associated with the manufacture or the sterilization of the implants or a nonconformance.The complaint was reported to onkos on (b)(6) 2020.
 
Event or Problem Description
A 39-year-old male patient underwent a revision surgery on (b)(6) 2019 performed by dr.(b)(6) due to scar tissue forming around the patient's patella which was causing pain, stiffness, and a loss of range of motion of the knee.The surgeon debrided the scar tissue and revised a distal femur component, a tibial poly spacer, a tibial hinge component, and a distal femur axial pin with identical implants.

Brand Name
ELEOS
Common Device Name
TIBIAL HINGE COMPONENT, W/O ROTATIONAL STOP
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key10843770
Report Number3013450937-2020-00174
Device Sequence Number2959744
Product Code KRO
UDI-Device IdentifierB27825002101E0
UDI-PublicB27825002101E0
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/14/2025
Device Model Number25002101E
Device Catalogue Number25002101E
Device Lot Number1711285
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2020
Supplement Date Received by Manufacturer10/29/2020
Initial Report FDA Received Date11/16/2020
Supplement Report FDA Received Date11/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR